# SDR SWIA200110406

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 8,945 hours, 7,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Strap
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 27,000 FEET CABIN DOOR LATCH CAUTION.  FOLLOWED QRH.  AT 30,000 FT PASSENGER DOOR WARNING.  INITIATED DESCENT AND RETURNED TO SLC.  REPLACED DOOR BONDING STRAP AND OPS CHECKED DOOR WARNING SYSTEM IAW CRJ MM 52-70-04.  OPS CHECK GOOD.
